MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC STANDARD PAC LL IMPLANTABLE PORT KIT; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC STANDARD PAC LL IMPLANTABLE PORT KIT; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 21-4452-24
Medical Device Problem Codes Break (1069); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that during surgery that the port chamber was defective and could not be used.The valve protruding from the port chamber was loose.The incident occurred intraoperatively during the port insertion procedure.There was no patient involvement, no patient injury was reported.
 
Additional Manufacturer Narrative
One used unit was received for evaluation.Eight customer images were also provided showing the sample and the product box information.As received, the septum chamber in the port was observed to be loose and the catheter port connection moves around and not in a fixed position.Functional testing was performed and no leakage or anomalies were noted.However, it is understandable that a clinician may be concerned about any unexpected play in the product during use.The complaint of a loose component can be confirmed.However, the condition was not found to affect the function of the device and meets all current design requirements.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
DELTEC STANDARD PAC LL IMPLANTABLE PORT KIT
Common Device Name
PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24344348
Report Number3012307300-2026-01268
Device Sequence Number10041465
Product Code LJT
UDI-Device Identifier10610586032677
UDI-Public(01)10610586032677(17)250909(10)6140284
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K07265
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number21-4452-24
Device Lot Number6140284
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/03/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown